MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SUSTAIN XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC. SUSTAIN XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1136
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up in clinic, the device was noted to be in backup mode.The event was resolved by technical support and the patient was stable with no consequences.

Brand Name
SUSTAIN XL SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key7889562
Report Number2017865-2018-14060
Device Sequence Number2489010
Product Code LWP
UDI-Device Identifier05414734504737
UDI-Public05414734504737
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model NumberPM1136
Device Lot NumberS000006618
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1